# SDR AALA202201118156

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,213 hours, 14,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD L1 DOOR EXIT COVER FELL OFF. INSTALLED NEW EXIT SIGN AT L1 DOOR AMM 33-51-01.
